Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 8, 2016, 10:51 PM CST for Hamilton County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 10:51 PM CST (04:51 UTC)
- Expired
- Mar 9, 2016, 12:45 AM CST
- In force
- 114 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.8
The text
As transmitted.
714
WGUS54 KFWD 090451
FFWFWD
TXC193-090645-
/O.NEW.KFWD.FF.W.0005.160309T0451Z-160309T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HAMILTON COUNTY IN CENTRAL TEXAS...
* UNTIL 1245 AM CST
* AT 1049 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN AND LOW WATER CROSSINGS WERE ALREADY FLOODED IN
SOME AREAS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMILTON AND HICO.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3184 9816 3189 9819 3202 9801 3167 9777
3147 9818 3177 9829
$$
JLDUNN2 follow-up statements
685
WGUS74 KFWD 090552
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CST TUE MAR 8 2016
TXC193-090645-
/O.CON.KFWD.FF.W.0005.000000T0000Z-160309T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-
1152 PM CST TUE MAR 8 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR
HAMILTON COUNTY...
AT 1150 PM CST...THE HEAVY RAIN HAD ENDED ACROSS THE COUNTY BUT
FLOODING MAY STILL BE ONGOING IN LOW LYING AREAS AND ALSO NEAR
CREEKS AND STREAMS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMILTON AND HICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3184 9816 3189 9819 3202 9801 3167 9777
3147 9818 3177 9829
$$
JLDUNN506
WGUS74 KFWD 090642
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 AM CST WED MAR 9 2016
TXC193-090651-
/O.EXP.KFWD.FF.W.0005.000000T0000Z-160309T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-
1242 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING FOR HAMILTON COUNTY WILL EXPIRE AT 1245 AM
CST...
THE HEAVY RAIN HAS ENDED AND NO FLOODING HAS BEEN REPORTED. HOWEVER,
LOW WATER CROSSINGS MAY CONTINUE TO HAVE WATER OVER THEM.
LAT...LON 3184 9816 3189 9819 3202 9801 3167 9777
3147 9818 3177 9829
$$
JLDUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 9:33 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 8, 9:33 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 933 PM CST TUE MAR 8 2016 .UPDATE... AN OUTFLOW BOUNDARY REMAINS ACROSS THE SOUTHERN EDGE OF THE FORECAST AREA...EXTENDING SOUTH OF A LAMPASAS...WACO...PALESTINE LINE. A LARGE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS FROM WEST OF COTULLA TO BRADY WILL MOVE NORTHEAST ACROSS THE FORECAST AREA TONIGHT. IN ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING AHEAD OF THE AFOREMENTIONED AREA OF SHOWERS AND THUNDERSTORMS. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL ACCOMPANY MANY OF THESE STORMS. THERE WILL REMAIN A POTENTIAL FOR LARGE HAIL WITH THESE STORMS. FOR AREAS JUST NORTH OF THE OUTFLOW BOUNDARY...CANNOT RULE OUT THE POTENTIAL FOR SOME DAMAGING WINDS...AND MAYBE EVEN A TORNADO RIGHT ALONG THE BOUNDARY. 58 && .AVIATION... /ISSUED 627 PM CST TUE MAR 8 2016/ AN OUTFLOW BOUNDARY FROM THE STORMS EXTENDED JUST SOUTH OF A KLZZ /LAMPASAS/...KACT /WACO/...KPSN /PALESTINE/ LINE AS OF 23Z. THE SCATTERED SHOWERS AND THUNDERSTORMS THAT FORMED NEAR THIS BOUNDARY WERE MOVING NORTHEAST AT ABOUT 30 MPH. HAVE NOT MENTIONED ANY THUNDERSTORMS FOR THIS EVENING IN THE METROPLEX...BUT WILL KEEP AN EYE ON THE STORM NORTHEAST OF KMNZ /HAMILTON...THAT SHOULD WEAKEN BUT MAY APPROACH THE TAF SITES. OTHERWISE...EXPECT VFR CONDITIONS IN THE METROPLEX THROUGH THIS EVENING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVERNIGHT INTO WEDNESDAY MORNING. THUS HAVE INDICATED MVFR CEILINGS BY 08Z WITH VCTS AND TEMPO 3SM TSRA FOR THE 09Z TO 13Z PERIOD. WILL KEEP MVFR CEILINGS THROUGH THE DAY WEDNESDAY WITH VCSH. 58 && .PREV DISCUSSION... /ISSUED 406 PM CST TUE MAR 8 2016/ THE MCS THAT CHARGED INTO NORTH TEXAS THIS MORNING IS NOW EXITING INTO EAST TEXAS...LEAVING SUBSIDENCE IN ITS WAKE. EVEN WITH THIS DOWNGLIDE WORKING AGAINST ADDITIONAL DEVELOPMENT...SUNSHINE HAS HELPED TEMPERATURES REBOUND FROM THE RAIN-COOLED 50S INTO THE 60S AND EVEN 70S. DESPITE MUCAPE VALUES SOARING OVER 1000 J/KG THIS AFTERNOON IN AREAS WEST OF I-35...THE ONLY CONVECTIVE INITIATION HAS BEEN IN OUR SOUTHWESTERN ZONES WHERE CONVERGENCE HAS BEEN MAXIMIZED ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY. THIS BOUNDARY WILL SOON INTERACT WITH EVEN MORE UNSTABLE AIR ACROSS BELL COUNTY...WHERE TEMPERATURES ARE NEAR 80F WITH DEW POINTS AS HIGH AS 70F. THE WINDOW FOR ADDITIONAL CONVECTIVE INITIATION WILL CLOSE AT NIGHTFALL...BUT SOME ONGOING ACTIVITY WILL LINGER INTO THE EVENING HOURS. ELSEWHERE...ADDITIONAL DEVELOPMENT IS UNLIKELY THE REMAINDER OF THE AFTERNOON...WITH WEAK SUBSIDENCE AND NO CLEAR SURFACE FOCUS. THE UPPER LOW IS CONTINUING ITS EQUATORWARD TRAJECTORY. DESPITE FEW PREVIOUS EVENTS TO SUPPORT THIS...THE ECMWF TAKES THE CENTER OF THE 500MB LOW INTO AGUASCALIENTES BY WEDNESDAY NIGHT. IN THE MEANTIME...THIS WILL INDUCE INCREASINGLY DIFFLUENT FLOW ACROSS TEXAS...WITH AN ANOMALOUSLY STRONG FETCH OF MOISTURE FROM DEEP INTO THE TROPICAL LATITUDES. AS THE NEXT IMPULSE SWINGS INTO THE LONE STAR STATE TONIGHT...WIDESPREAD SHOWERS OF THUNDERSTORMS WILL SURGE INTO CENTRAL AND EAST TEXAS. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR AREAS ALONG AND EAST OF A LINE FROM CAMERON...TO CORSICANA...TO PARIS...WHERE PW VALUES WILL APPROACH RECORD VALUES FOR MARCH. THE EVENTUAL RAINFALL TONIGHT AND WEDNESDAY WILL VARY CONSIDERABLY ACROSS OUR REGION...FROM 1/4 INCH THE NORTHWEST TO OVER 3 INCHES WITHIN THE WATCH AREA. THE MOST EXTRAORDINARY RAINFALL DURING THE EVENT WILL BE EAST OF OUR CWA. THE SEVERE THREAT TONIGHT WILL BE PRIMARILY DAMAGING WINDS IN SOUTHERN ZONES...WHERE THE ACTIVITY MAY BE ABLE TO TAP INTO THE SIGNIFICANT INSTABILITY WITHIN THE BOUNDARY LAYER. IF SURFACE- BASED CONVECTION DOMINATES IN SOUTH TEXAS...THIS THREAT WOULD BE MORE LIMITED. THE NAM IS INSISTENT ON DEVELOPING A SURFACE LOW ATTENDANT WITH THE MOST INTENSE CONVECTION...TRACKING IT THROUGH CENTRAL AND EAST TEXAS. IF THIS TRANSPIRES...THERE WILL BE THE POTENTIAL FOR NOCTURNAL TORNADOES AS SURFACE INFLOW WINDS BACK. THIS WOULD BE GENERALLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS. A COLD FRONT WILL INVADE ON WEDNESDAY...SHUTTING OFF MUCH OF THE SURFACE-BASED INSTABILITY. BUT WITH THE LOW NOW CUT OFF FROM THE MID-LATITUDE FLOW...RAIN CHANCES WILL CONTINUE THE REMAINDER OF THE WEEK AS THE FEATURE SLOWLY DRIFTS TO THE NORTHEAST. THE NEXT BIG EVENT LOOKS TO BE THURSDAY NIGHT INTO FRIDAY...AS THE UPPER LOW APPROACHES...INDUCING UPGLIDE OVER THE COOL SURFACE LAYER. THIS WILL BE PRIMARILY A HEAVY RAIN EVENT...WITH FLASH FLOODING AND WORSENING RIVER FLOODING THE PRIMARY CONCERNS. THE UPPER LOW WILL WEAKEN AS IT HEADS INTO THE MISSISSIPPI VALLEY SATURDAY NIGHT. ALTHOUGH ANOTHER PACIFIC SYSTEM MAY TRACK DIRECTLY OVER NORTH TEXAS ON SUNDAY...IT APPEARS THIS WILL HAVE LITTLE MOISTURE TO WORK WITH. A DRYING WEST WIND WILL DOMINATE SUNDAY AFTERNOON...AND SUNSHINE SHOULD PUSH TEMPERATURES WELL INTO THE 70S. DRY AND UNSEASONABLY WARM WEATHER WILL PREVAIL EARLY NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 70 57 67 54 / 90 70 20 40 60 WACO, TX 60 71 57 67 53 / 100 70 30 50 60 PARIS, TX 58 69 57 67 52 / 80 90 50 50 60 DENTON, TX 59 69 56 67 53 / 80 70 20 40 60 MCKINNEY, TX 60 69 56 67 53 / 80 70 20 40 60 DALLAS, TX 62 71 58 68 55 / 90 70 20 40 60 TERRELL, TX 59 70 56 68 54 / 90 80 30 50 50 CORSICANA, TX 60 71 59 69 55 / 100 80 40 50 50 TEMPLE, TX 61 71 56 67 53 / 100 70 30 50 60 MINERAL WELLS, TX 58 70 53 65 52 / 80 70 20 40 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107- 121>123-135-146>148-160>162-174-175. && 58/58
Hazardous weather outlook, Mar 8, 8:40 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 840 PM CST TUE MAR 8 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 840 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THIS EVENING AND OVERNIGHT MAY PRODUCE HAIL AND GUSTY WINDS. IF SUPERCELLS DEVELOP THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. THE NEXT WAVE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO ARRIVE LATE TONIGHT. HEAVY RAIN WILL BE LIKELY WHICH MAY RESULT IN FLASH FLOODING AND RIVER FLOODING ACROSS NORTH AND CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY WINDS. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT SOUTH OF INTERSTATE 20.
In the hours before
Local storm report, Mar 8, 5:15 PM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 15 NE LOMETA 31.38N 98.20W
03/08/2016 E1.75 INCH LAMPASAS TX TRAINED SPOTTER
SPOTTER REPORT OF GOLFBALL SIZE HAIL 5 MILES SSW OF
EVANT, TXLocal storm report, Mar 8, 5:41 PM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL IRELAND 31.57N 97.97W
03/08/2016 M1.25 INCH CORYELL TX TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL IN IRELAND.Local storm report, Mar 8, 7:57 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG 2 NE BENBROOK 32.70N 97.43W
03/08/2016 TARRANT TX PUBLIC
SEVERAL LARGE TREES SNAPPED AT THE MIRA VISTA GOLF
COURSE. LARGEST TREE WAS 36 INCHES IN DIAMETER. TOTAL OF
25 TREES UPROOTED.Local storm report, Mar 8, 8:56 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG BENBROOK 32.68N 97.45W
03/08/2016 TARRANT TX PUBLIC
DOZENS OF BOATS DAMAGED AT BENBROOK LAKE MARINA. PICNIC
TABLES BLOWN INTO LAKE. BOAT MASTS WRAPPED AROUND POLES.Special weather statement, Mar 8, 10:15 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 PM CST TUE MAR 8 2016
TXZ143-090500-
HAMILTON TX-
1015 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 1100 PM
CST...
AT 1013 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF EVANT...OR 17 MILES SOUTHWEST OF HAMILTON...MOVING
NORTHEAST AT 30 MPH. ANOTHER STRONG STORM WAS OCCURRING NEAR
HAMILTON MOVING NORTH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...HICO AND EVANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3184 9816 3192 9821 3201 9801 3167 9777
3142 9827 3169 9846
TIME...MOT...LOC 0413Z 208DEG 24KT 3151 9831
JLDUNNLocal storm report, Mar 8, 10:36 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD HAMILTON 31.70N 98.12W
03/08/2016 HAMILTON TX LAW ENFORCEMENT
SO REPORTS SOME LOW WATER CROSSINGS HAVE BEEN CLOSED DUE
WATER ON ROAD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:03 PM CST | Severe Thunderstorm Warning | FWD | Hamilton | 42 min |
| Mar 8, 9:08 PM CST | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| Mar 8, 10:05 PM CST | Areal Flood Advisory | FWD | Lampasas | 115 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | FWD | Hamilton | 45 min |
| Mar 8, 10:34 PM CST | Areal Flood Advisory | FWD | Hamilton | 116 min |
| Mar 8, 11:11 PM CST | Special Weather Statement | FWD | Hood, Somervell | 49 min |
| Mar 8, 11:48 PM CST | Special Weather Statement | FWD | Bosque | 42 min |
| Mar 8, 11:56 PM CST | Special Weather Statement | FWD | Robertson | 49 min |
| Mar 9, 12:34 AM CST | Areal Flood Advisory | FWD | Freestone, Limestone, Navarro | 3 hr |
| Mar 9, 12:43 AM CST | Special Weather Statement | FWD | Freestone, Leon | 47 min |
| Mar 9, 12:59 AM CST | Areal Flood Advisory | FWD | Falls | 3 hr |
| Mar 9, 1:13 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 1:58 AM CST | Flash Flood Warning | FWD | Falls, Limestone | 17 hr |
| Mar 9, 2:05 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Mar 9, 2:10 AM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 50 min |
| Mar 9, 2:15 AM CST | Areal Flood Advisory | FWD | Bell | 3 hr |
| Mar 9, 2:26 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Mar 9, 2:56 AM CST | Flash Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Mar 9, 3:08 AM CST | Special Weather Statement | FWD | Milam | 52 min |
| Mar 9, 3:27 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Mar 9, 3:32 AM CST | Severe Thunderstorm Warning | FWD | Milam, Robertson | 43 min |
| Mar 9, 4:18 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:37 AM CST | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Mar 9, 4:43 AM CST | Special Weather Statement | FWD | Leon | 47 min |
| Mar 9, 5:33 AM CST | Areal Flood Advisory | FWD | Rains, Van Zandt | 6 hr |
| Mar 9, 5:38 AM CST | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 9, 7:29 AM CST | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Mar 9, 9:00 AM CST | Areal Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Mar 9, 10:33 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.